MathSciNet Relay Station
MathSciNet bibliographic data
MR1021804 11F11 (11P65)
Biagioli, Anthony J. F. A proof of some identities of Ramanujan using modular forms. Glasgow Math. J. 31 (1989), no. 3, 271–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement